Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


lower cd4 counts, always tired
Oct 24, 2005

I've had hiv since 1986 or 1987. I'm have hemophillia, got it though blood transfussion. I've been on alot of meds over the years. seems like my doctor don't want to discuss options with me they just keep me on the same meds. I'm getting very scared that with lower cd4 counts nd sleeping alot, loss of energy, that i'm getting near death, they just don't want to tell me anyhing anymore. What should I do? Find a new doctor? I'm really scared and don't know what to do. please help me. Todd

Response from Dr. Frascino

Hello Todd,

If your HIV specialist is not communicating with you or discussing various treatment options, yes, indeed, it's time to find a more competent and compassionate physician. If you are writing from the U.S., you could try the American Academy of HIV Medicine's Web site (www.aahivm.org). They have a list of certified HIV specialists listed by locale. I also suggest you review the information about "Finding and Working with a Doctor" at http://www.thebody.com/hivco/finddoct.html.

Regarding HIV-related fatigue, there are many potential causes, ranging form inadequate sleep to anemia. Review this information in the archives of this forum.

Don't be scared. Rather demand and get the competent care you deserve.

I'm here if you need additional help, O.K.? Good luck.

Dr. Bob


Previous
Whoo-Hoo
Next
newly diagnosed and know nothing

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement